# SDR ASAA2016060716979

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 59,071 hours, 33,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT L-1 DOOR HAS MULTIPLE LAMPS INOPERATIVE.  ALSO, AT RT FORWARD OVERWING EXIT, AT RT AFT OVERWING EXIT AND AT L-2 DOOR, REF LOGPAGE 11600561.  ACFT GROUNDED.  RELAMPED AND TESTED IAW AMM 33-51-81-962-011.  OPS NORMAL.
